MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER; STERILIZATION PRODUCTS

O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER; STERILIZATION PRODUCTS
Model Number 48139
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is reported to be available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
The surgery department at community hospital reported an issue involving halyard absorbent tray liners leaving debris inside instrument kits after processing through the sterile processing department (spd).The debris was discovered at the start of a surgical case, resulting in the procedure¿s cancellation.Additional information has been requested but not received.
 
Additional Manufacturer Narrative
The device history record (dhr) for the referenced lot was reviewed.All manufacturing and quality specifications were met prior to release, and no rework or special conditions were documented.A process review was conducted to assess potential lint-generation sources at the manufacturing line; no issues were identified.Visual inspections are performed per the control plan, and any product exhibiting foreign material is rejected.Controls to maintain environmental conditions related to foreign material include non-viable particle monitoring, and routine cleaning.Monitoring results for this lot were within defined limits and specifications.In addition, a preventive maintenance program is in place for the huck towel equipment, which includes regular cleaning of the machine.No changes in raw materials have been reported by suppliers that could contribute to increased lint formation.Manufacturing personnel were notified to increase awareness and reinforce the importance of delivering product free of foreign material.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
HALYARD ABSORBENT TRAY LINER
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd.
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av hidalgo no. 6 esq
blvd. luis donaldo colosio
col. educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd.
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key23493268
Report Number3005997949-2025-00012
Device Sequence Number12989483
Product Code PUI
UDI-Device Identifier30680651481390
UDI-Public30680651481390
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48139
Device Catalogue Number48139
Device Lot NumberAC25203032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown